| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was under delivering insulin and customer was experiencing high blood glucose.Blood glucose level at the time of the incident was 368 mg/dl.Customer stated that they took 3 to 4 corrections and it kept going up and got no delivery after supper and changed out entire site.Customer stated was getting high blood sugars which kept rising after blousing with insulin pump.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer treated for high blood glucose with injections.Customer was alleging possible insulin pump under delivery.The insulin pump will not be returned for analysis.Unomed set.